CareLit Fachartikel

Heparin induced thrombocytopenia causing acute paraplegia

M Leitinger, H Novak, M McCoy, S Weis, G Ladurner · Aktuelle Neurologie · 2009 · Heft 10

Dokument
1166225
CareLit-ID
Jahr
2009
Publikation
PDF
nein
Metadaten
DOI
ja
zitierfähig

Bibliografische Angaben

Zeitschrift
Aktuelle Neurologie
Autor:innen
M Leitinger, H Novak, M McCoy, S Weis, G Ladurner
Ausgabe
Heft 10 / 2009
Seiten
–
Erschienen: 2009-10-07 00:00:00
ISSN
0302-4350

Zusammenfassung

A 67 year old lady without vascular risk factors underwent prothetic surgery of both knees by means of spinal anaesthesia. On the sixth postoperative day she fell on the floor and revealed a mild weakness of both legs, which worsened to paraplegia two days later. In the MRI of her lower medulla a hyperintense lesion with an uptake of contrast medium was found. The cerebrospinal fluid revealed an inflammatory csf syndrome. The thrombocyte count on admission was about sixty thousand per microlitre. The patient was treated at the intensive care unit and succombed on the fourteenth postoperative day due to an acute…

Schlagworte

Paraplegia Heparin Induced Thrombocytopenia Acute Spinal Anaesthesia Postoperative Revealed Medulla Embolism Causing Aktuelle Neurologie